MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lavh (event occurred before use).Event description: the trocar was opened to the sterile field.As the obturator was placed into the cannula, a plastic clip on the side of the seal detached.This is one of two clips that lock the seal housing in place on the cannula.The trocar was opened in a normal manner.It was not "flipped" onto the table.No clinical impact to the patient as a result of the event.The unit was never passed to the surgeon for use.Additional information provided by applied medical representative on 02may2025: the color of the piece was clear.No internal seal components were removed or cut to inspect the damaged component.The entire seal housing and the cap did not detach.The tabs were not being pinched at the time of breakage.I was there when it was opened to the back table.The tech took the trocar, and when she went to assemble it (put the obturator in the canula) a clear piece of plastic fell off of the canula.Upon inspection it was one of the clips that clip the cannula onto the seal housing.The broken piece and the trocar have been shipped back to you.Intervention: opened another ctf73 and continued the case.Patient status: no patient status provided, event occurred before use.
 
Event or Problem Description
Procedure performed: lavh (event occurred before use) event description: the trocar was opened to the sterile field.As the obturator was placed into the cannula, a plastic clip on the side of the seal detached.This is one of two clips that lock the seal housing in place on the cannula.The trocar was opened in a normal manner.It was not "flipped" onto the table.No clinical impact to the patient as a result of the event.The unit was never passed to the surgeon for use.Additional information provided by applied medical representative on 02may2025: the color of the piece was clear.No internal seal components were removed or cut to inspect the damaged component.The entire seal housing and the cap did not detach.The tabs were not being pinched at the time of breakage.I was there when it was opened to the back table.The tech took the trocar, and when she went to assemble it (put the obturator in the canula) a clear piece of plastic fell off of the canula.Upon inspection it was one of the clips that clip the cannula onto the seal housing.The broken piece and the trocar have been shipped back to you.Intervention: opened another ctf73 and continued the case.Patient status: no patient status provided, event occurred before use.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.Based on the condition of the returned unit; it is possible that the damage to the cannula wing tab occurred due to improper handling.However, the exact root cause of the broken cannula wing tab could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21961898
Report Number2027111-2025-00509
Device Sequence Number15272070
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Device Catalogue Number101478837
Device Lot Number1537981
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown